MathSciNet Relay Station
MathSciNet bibliographic data
MR1154897 18D10 (57M25)
Freyd, Peter; Yetter, David N. Coherence theorems via knot theory. J. Pure Appl. Algebra 78 (1992), no. 1, 49–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement